As an Amazon Associate I earn from qualifying purchases.

Take one tablet every four hours while symptoms persist.

Clearup is clinically proven - 74% of users experienced sinus pain relief and 88% of users experienced congestion reduction when used as directed. For best results use ClearUP 2-4 times per day for 2-4 weeks.
Drug free proven microcurrent technology targets sinus headaches, shrinks swollen tissue in the sinus cavity. Results will vary according to one’s symptoms’ severity & history. Most users feel nothing at all except for a soothing vibration, however some users may feel a twinge, tingle, or prickling sensation. While many users experience relief from first use, there is an increased rate of effectiveness over time. 3% of clinical study subjects experience minor reddening of skin which disappears in minutes.


Thins and loosens mucus. Active ingredients: guaifenesin 400 mg is an expectorant that helps reduce chest congestion caused by colds, infections, or irritants.

Holistic support: looking for homeopathic flu relief for the whole family? Oscillococcinum's sweet-tasting pellets dissolve quickly & easily under the tongue; no water, chewing, or swallowing required.
Our tablets, pellets, & topical treatments work with your body without the risk of contraindications, or known drug interactions. Since 1932, we have been committed to providing quality medicines. Homeopathic flu relief: oscillococcinum works with your body to help temporarily relieve fatigue, body aches, chills & fever. Safe for ages 2 & up, headache, take at the first sign of flu-like symptoms.

Pain relief: Proven pain relief without a prescription. Ibuprofen is the number one doctor recommended OTC active ingredient for back pain of U. S. Physicians surveyed by an independent market research firm.

Coldcalm tablets address symptoms at every stage of a cold. Since 1932, the boiron family has been committed to providing quality medicines. At boiron, we believe there’s more than one way to feel better.

1. Medique
#ad
Relieve Sinus Pressure and Congestion, Hay Fever, 100 Tablets, Relieve Cold, Medique 262896 Medi-First Sinus Decongestant, Easy to Swallow Tablets, Phenylephrine HCL, Flu Symptoms
#adMedique #ad - Each tablet contains: phenylephrine hall 10mg. Country of origin: Canada. A non-drowsy formula that quickly clears sinus pressure and nasal congestion. Compare active ingredient to Sudafed PE.More information #ad
Brand | Medique #ad |
Manufacturer | Medique #ad |
Part Number | 262896 |
Model | 262896 |
More information #ad
2. Advil
#ad
50 Coated Tablets, Cold Medicine for Adults with Ibuprofen, Advil Multi Symptom Cold and Flu Medicine, Phenylephrine HCL and Chlorpheniramine Maleate
#adAdvil #ad - Powerful ibuprofen 200mg, chlorpheniramine maleate 4mg and phenylephrine HCL 10 mg tablets for multi-symptom relief. Fifty packets of 1 coated tablet of advil multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate.Take one tablet every four hours while symptoms persist.
More information #ad
For use by people 12 years of age and older. Cold medicine for adults available in easy-to-take coated tablet form. Uniquely formulated to fight common cold and flu symptoms, nasal swelling, fever, providing nasal congestion, sneezing, sinus pressure, headache, body aches and runny nose relief.Brand | Advil #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 6 Inches |
Length | 3.5 Inches |
Width | 5.5 inches |
Part Number | 305730190015 |
Model | 305730190015 |
More information #ad
3. TIVIC HEALTH
#ad
Sinus Headache + Decongestant Treatment, TIVIC HEALTH ClearUP®, Temporary Relief of Sinus Pain & Congestion from Allergy Cold & Flu, Drug & Chemical Free FDA Device, FSA HSA Eligible
#adTIVIC HEALTH #ad - This proprietary waveform calms sinus nerves and according to research, and allergies - ClearUP glides pain away at the source, allergy sinus pain, so there is no chance of addiction or chemical side effects. Clearup works with your body’s natural electricity, flu, and congestion due to colds, emitting low-current electrical stimulation directly to the sinus nerve fibers below the skin.Clearup is clinically proven - 74% of users experienced sinus pain relief and 88% of users experienced congestion reduction when used as directed. For best results use ClearUP 2-4 times per day for 2-4 weeks.
More information #ad
Contact seller for a 60-day risk-free trial and a 1-year warranty. Pain relief will occur 5-10 minutes after treatment and LASTS UP TO 6 HOURS. Fda cleared - for adults 18+ for temporary relief of sinus pain from allergic rhinitis and temporary relief of congestion from common cold/flu/allergies. Drug free proven microcurrent technology targets sinus headaches, shrinks swollen tissue in the sinus cavity. Results will vary according to one’s symptoms’ severity & history. Most users feel nothing at all except for a soothing vibration, however some users may feel a twinge, tingle, or prickling sensation. While many users experience relief from first use, there is an increased rate of effectiveness over time. 3% of clinical study subjects experience minor reddening of skin which disappears in minutes.
Brand | TIVIC HEALTH #ad |
Manufacturer | Tivic Health Systems #ad |
Height | 1 Inches |
Length | 3.3 Inches |
Width | 1.8 Inches |
Part Number | SN101 |
More information #ad
4. Medique
#ad
50-Count, Medi-Mucus 34550 Cough Suppressant and Expectorant Tablets
#adMedique #ad - Helps provide relief from coughs to help you sleep. Cough suppressant and expectorant. Controls coughs.More information #ad
Brand | Medique #ad |
Manufacturer | Medique Products #ad |
Height | 4 Inches |
Length | 4.25 Inches |
Width | 3 Inches |
Part Number | 34550 |
Model | 34550 |
More information #ad
5. XL-3
#ad
Box, Expectorant, 20 Tablets, XL-3 Xpect Mucus Relief, Thins and Loosens Mucus
#adXL-3 #ad - Cough suppressant. Dextromethorphan Hydrobromide 20mg is beneficial as a cough suppressant and expectorant. Fast relief: xl-3 xpect provides fast-acting relief with a potent cough suppressant to help reduce the urge to cough and an effective expectorant that thins phlegm in your lungs.Thins and loosens mucus. Active ingredients: guaifenesin 400 mg is an expectorant that helps reduce chest congestion caused by colds, infections, or irritants.
More information #ad
Get rid off your symptoms: xl-3 xpect will help you with mucus relief, and sinus relief, controlling cough, nasal decongestant, all in one product. Our formula thins and loosens phlegm, breaking up the congestion and clearing the phlegm from the airways. Our formula temporarily will provide control and relief for cough, working as an expectorant for chest congestion. Xl-3 xpect helps relieves chest congestion caused by mucus excess.Brand | XL-3 #ad |
Manufacturer | Selder #ad |
Height | 3.1 Inches |
Length | 0.85 Inches |
Width | 4.55 Inches |
Part Number | lb1359 |
More information #ad
6. Boiron
#ad
Fever, and Fatigue, 30 Count, Chills, Headache, Boiron Oscillococcinum for Relief from Flu-Like Symptoms of Body Aches
#adBoiron #ad - Non-drowsy, botanical, easy-to-take relief! Homeopathic medicine uses highly diluted biological, or mineral substances to relieve symptoms. The boiron promise: we believe there’s more than one way to feel better. Our promise is your satisfaction.Holistic support: looking for homeopathic flu relief for the whole family? Oscillococcinum's sweet-tasting pellets dissolve quickly & easily under the tongue; no water, chewing, or swallowing required.
More information #ad
As a world leader in homeopathy, our passion is your health. Shorten your symptoms: oscillo has been shown in clinical studies to help reduce both the duration & the severity of flu-like symptoms when taken at the onset. Our tablets, pellets, & topical treatments work with your body without the risk of contraindications, or known drug interactions. Since 1932, we have been committed to providing quality medicines. Homeopathic flu relief: oscillococcinum works with your body to help temporarily relieve fatigue, body aches, chills & fever. Safe for ages 2 & up, headache, take at the first sign of flu-like symptoms.
Brand | Boiron #ad |
Manufacturer | Boiron #ad |
Height | 4.33 Inches |
Length | 4.76 Inches |
Weight | 0.1 Pounds |
Width | 2.39 Inches |
Part Number | ABO-098 |
Model | ABO-098 |
More information #ad
7. Amazon Basic Care
#ad
Pain Reliever and Fever Reducer, 200 mg, 100 Count, Amazon Basic Care Ibuprofen Tablets
#adAmazon Basic Care #ad - Pain relief: use ibuprofen to temporarily relieve minor aches and pains due to headache, backache, muscular aches, arthritis, toothache, the common cold and menstrual cramps.Pain relief: Proven pain relief without a prescription. Ibuprofen is the number one doctor recommended OTC active ingredient for back pain of U. S. Physicians surveyed by an independent market research firm.
More information #ad
Active ingredient: the active ingredient in amazon basic Care Ibuprofen Tablets is 200 mg of ibuprofen, a nonsteroidal anti-inflammatory drug NSAID, pain reliever and fever reducer; compare to the active ingredient of Advil. Coated tablets: these coated tablets, with the active ingredient ibuprofen 200 mg, are a gluten free choice to relieve minor body aches and pains.Brand | Amazon Basic Care #ad |
Manufacturer | Amazon.com Services, Inc. #ad |
Height | 4.75 Inches |
Length | 3.25 Inches |
Weight | 0.13 Pounds |
Width | 4.25 Inches |
More information #ad
8. Boiron
#ad
Non-Drowsy, Boiron ColdCalm Tablets for Relief of Common Cold Symptoms Such as Sneezing, Sore Throat, Runny Nose, and Nasal Congestion, 60 Count
#adBoiron #ad - Our promise is your satisfaction. As world leader in homeopathy, our passion is your health. Coldcalm tablets do not cause drowsiness and it has no known interactions with other medications.Coldcalm tablets address symptoms at every stage of a cold. Since 1932, the boiron family has been committed to providing quality medicines. At boiron, we believe there’s more than one way to feel better.
More information #ad
Recommended for everyone ages 3 and up, and is available in a box of 60 quick-dissolving tablets. It temporarily relieves symptoms such as sneezing, runny nose, nasal congestion and minor sore throat. Boiron cough, cold and flu medicines do not cause drowsiness or sleeplessness.Brand | Boiron #ad |
Manufacturer | Boiron #ad |
Height | 3.9 Inches |
Length | 1.3 Inches |
Weight | 0.07 Pounds |
Width | 3 Inches |
Part Number | 0306962607609 |
Model | 0306962607609 |
More information #ad
9. Medique
#ad
Medique @ Home 70433 Extra Strength APAP Tablets, Non-Aspirin, 100-Count
#adMedique #ad - Each tablet contains Acetaminophen 500mg. Medique @ home the brands that work now work at home. Easy to swallow film coated tablets. Compare active ingredient to Extra Strength Tylenol.More information #ad
Brand | Medique #ad |
Manufacturer | Medique Products #ad |
Height | 3.75 Inches |
Length | 4.13 Inches |
Weight | 0.38 Pounds |
Width | 3 Inches |
Part Number | 70433 |
Model | 70433 |
More information #ad